BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A counterexample to a Frederico–Torres fractional Noether-type theorem

Participants in the publication
Rui A.C. Ferreira (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
Agnieszka B. Malinowska (Author)

Date of Publication
2015-09

Where published
Journal of Mathematical Analysis and Applications

Publication Identifiers
ISSN - 0022-247X

Publisher
Elsevier BV

Volume
429
Number
2

Number of pages
3
Starting page
1370
Last page
1373

Document Identifiers
DOI - https://doi.org/10.1016/j.jmaa.2015.03.060
URL - http://dx.doi.org/10.1016/j.jmaa.2015.03.060


Export

APA
Rui A.C. Ferreira, Agnieszka B. Malinowska, (2015). A counterexample to a Frederico–Torres fractional Noether-type theorem. Journal of Mathematical Analysis and Applications, 429, 1370-1373. ISSN 0022-247X. eISSN . http://dx.doi.org/10.1016/j.jmaa.2015.03.060

IEEE
Rui A.C. Ferreira, Agnieszka B. Malinowska, "A counterexample to a Frederico–Torres fractional Noether-type theorem" in Journal of Mathematical Analysis and Applications, vol. 429, pp. 1370-1373, 2015. 10.1016/j.jmaa.2015.03.060

BIBTEX
@article{44328, author = {Rui A.C. Ferreira and Agnieszka B. Malinowska}, title = {A counterexample to a Frederico–Torres fractional Noether-type theorem}, journal = {Journal of Mathematical Analysis and Applications}, year = 2015, pages = {1370-1373}, volume = 429 }